Discussion in 'Fibromyalgia Main Forum' started by turtis, Mar 21, 2003.
please tell me i cant figure it out
From my understanding it is not a flare. It is when you are taking antibiotics or something else that is killing the virus or infection in your body. Your body is has to clean up all of these bad cells after they are killed and it has a hard time mopping them up. The weariness and pain you feel after maybe starting up a round of antibiotics that is working may make you feel worst for a while for this reason.
Used to be that we thought all the dead pathogens, which are killed after taking an anti-biotic, anti-viral, or anti-fungal medication, became toxic dead matter in our systems which poisoned us untile they could be excreted through our kidneys.
Another view has come on the horizon that the Herx symptoms are actually produced by our own immune systems in reaction to the whole process.
In either case, Herxing makes us feel as though we have the flu and it can last for a very short time or lots longer, depending on the individual, the medication, and the pathogen.
Drinking lots of water does help. I get diarrhea and a burning sensation in my torso area when I'm Herxing.
Thanks guys i am starting to understand....there is so much to learn about this stuff i am glad that i have this board to help
Separate names with a comma.